# SDR UIEA2012062700285

- Difficulty date: June 24, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,398 hours, 20,810 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: 460400
- Condition: Leaking
- Location: Lt Pack Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK DUCT LEAK ILLUMINATED ON GROUND WITH PACK ON.  FOUND AIR LEAK SECONDARY HEAT EXCHANGER DUCT COUPLING.  REPLACED SEAL WITH NEW UNIT IAW AMM 21-51-02 LEAK AND OPS CHECKED GOOD.
